# SDR DALA2022063004568

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,029 hours, 41,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 LT AFT DOOR KNUCKLE ARMED INDICATOR WILL NOT COME OUT WHEN ARRMED. CORRECTIVE ACTION: TRIMMED AND CLEANED UP ROUGH SPOT ON DOOR COVER THAT WAS CATCHING ON KNUCKLE KNOCKER AT L4 DOOR. OPERATES NORMAL. (9166344)
